# SDR DALA2023032002065

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 12,002 hours, 1,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 DOOR 1L WILL NOT DIS ARM. CORRECTIVE ACTION: DISARMED DOOR 1L. NO TROUBLE FOUND. (9976233)
